# SDR AALA202303027385

- Difficulty date: February 27, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 23,599 hours, 10,590 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P6637
- Condition: Dirty
- Location: Zone 100 - Fuse
- Part time: 19,191 hours, 7,450 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT AROUND 3000" AND 1.3 PSI CABIN PRESSURE, ODOR EVENT UNUSUAL / SMELL IN COCKPIT AND FORWARD GALLEY. MAINTENANCE FOUND RESIDUAL SOOT AND OIL IN THE APU AIR INTAKE TO BE THE CAUSE OF THE ODOR. MAINTENANCE CLEANED THE APU INTAKE PER TASK CARD 26T31049006 AND ACCOMPLISHED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021004. MAINTENANCE ACCOMPLISHED A LEAK CHECK OF THE APU AND NO LEAKS WERE NOTED. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
